# SDR HNAA2018032600067

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 54,833 hours, 66,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR EMERGENCY LIGHT, ROW 1.  MANUFACTURED WIRE HARNESS IAW WIRING DIAGRAM 33-52-01.
